Translator Disclaimer
January, 2002 Adding Handles to Nadirashvili's Surfaces
F.J. López, F. Martín, S. Morales
J. Differential Geom. 60(1): 155-175 (January, 2002). DOI: 10.4310/jdg/1090351086

Abstract

We construct complete bounded minimal surfaces in ℝ3 with arbitrary topological genus.

Citation

Download Citation

F.J. López. F. Martín. S. Morales. "Adding Handles to Nadirashvili's Surfaces." J. Differential Geom. 60 (1) 155 - 175, January, 2002. https://doi.org/10.4310/jdg/1090351086

Information

Published: January, 2002
First available in Project Euclid: 20 July 2004

zbMATH: 1069.53008
MathSciNet: MR1924594
Digital Object Identifier: 10.4310/jdg/1090351086

Rights: Copyright © 2002 Lehigh University

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.60 • No. 1 • January, 2002
Back to Top